# SDR RAAA00E8040

- Difficulty date: September 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 77,315 hours, 37,135 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 137133
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT BRAKE PEDAL BOTTOMS OUT WHEN APPLIED, FOUND ON PUSH BACK IN ANC.  REPLACED NR 4 BRAKE ADJUSTER PER L-188 M/M 32-9-14 PAGE 1.
